Alert archive / Minnesota / Wind Advisories in 2019
Wind Advisory 5, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at Oct 21, 2019, 2:58 AM CDT for 11 counties in North Dakota; 13 counties in Minnesota. It took effect at Oct 21, 2019, 1:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2019, 2:58 AM CDT (07:58 UTC)
- In effect from
- Oct 21, 2019, 1:00 PM CDT
- Expired
- Oct 22, 2019, 3:11 PM CDT
- In force
- 26 hr
- Issued by
- NWS Grand Forks, ND
All 24 counties
Becker County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Polk County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Cass County, ND, Grand Forks County, ND, Griggs County, ND, Pembina County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 58 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.0 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1498 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
302 WWUS73 KFGF 210758 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 258 AM CDT Mon Oct 21 2019 MNZ001>004-007-027>032-040-NDZ008-016-027>030-038-039-049-052-053- 221800- /O.NEW.KFGF.WI.Y.0005.191021T1800Z-191022T1800Z/ West Polk-Norman-Clay-Kittson-West Marshall-West Becker- East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant- Pembina-Eastern Walsh County-Grand Forks-Griggs-Steele-Traill- Barnes-Cass-Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 258 AM CDT Mon Oct 21 2019 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 PM CDT TUESDAY... * WHAT...Northwest winds 30 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...From 1 PM this afternoon to 1 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Travel may be difficult for high profile vehicles, especially on east-west oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
094 WWUS73 KFGF 211745 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 1245 PM CDT Mon Oct 21 2019 MNZ001>004-007-027>032-040-NDZ008-016-027>030-038-039-049-052-053- 221800- /O.CON.KFGF.WI.Y.0005.191021T1800Z-191022T1800Z/ West Polk-Norman-Clay-Kittson-West Marshall-West Becker- East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant- Pembina-Eastern Walsh County-Grand Forks-Griggs-Steele-Traill- Barnes-Cass-Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 1245 PM CDT Mon Oct 21 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 1 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Travel for high profile vehicles could be especially difficult on east west oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
741 WWUS73 KFGF 220026 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 726 PM CDT Mon Oct 21 2019 MNZ015-022>024-221800- /O.EXA.KFGF.WI.Y.0005.000000T0000Z-191022T1800Z/ East Polk-Mahnomen-South Clearwater-Hubbard- Including the cities of Fosston, Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, and Park Rapids 726 PM CDT Mon Oct 21 2019 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...East Polk, Mahnomen, South Clearwater and Hubbard Counties. * WHEN...Until 1 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Travel for high profile vehicles could be especially difficult on east west oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MNZ001>004-007-027>032-040-NDZ008-016-027>030-038-039-049-052-053- 221800- /O.CON.KFGF.WI.Y.0005.000000T0000Z-191022T1800Z/ West Polk-Norman-Clay-Kittson-West Marshall-West Becker- East Becker-Wilkin-West Otter Tail-East Otter Tail-Wadena-Grant- Pembina-Eastern Walsh County-Grand Forks-Griggs-Steele-Traill- Barnes-Cass-Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 726 PM CDT Mon Oct 21 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of central, northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 1 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Travel for high profile vehicles could be especially difficult on east west oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
660 WWUS73 KFGF 220733 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 233 AM CDT Tue Oct 22 2019 MNZ001>004-007-015-022>024-027>032-040-NDZ008-016-027>030-038-039- 049-052-053-221800- /O.CON.KFGF.WI.Y.0005.000000T0000Z-191022T1800Z/ West Polk-Norman-Clay-Kittson-West Marshall-East Polk-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Pembina- Eastern Walsh County-Grand Forks-Griggs-Steele-Traill-Barnes-Cass- Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Fosston, Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 233 AM CDT Tue Oct 22 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Portions of central, north central, northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Travel for high profile vehicles could be especially difficult on east west oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
099 WWUS73 KFGF 221646 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 1146 AM CDT Tue Oct 22 2019 MNZ001>004-007-015-022>024-027>032-040-NDZ008-016-027>030-038-039- 049-052-053-222200- /O.EXT.KFGF.WI.Y.0005.000000T0000Z-191022T2200Z/ West Polk-Norman-Clay-Kittson-West Marshall-East Polk-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Pembina- Eastern Walsh County-Grand Forks-Griggs-Steele-Traill-Barnes-Cass- Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Fosston, Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 1146 AM CDT Tue Oct 22 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Portions of central, north central, northwest and west central Minnesota and northeast and southeast North Dakota. * WHEN...Until 5 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Travel for high profile vehicles could be especially difficult on east west oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
792 WWUS73 KFGF 222011 NPWFGF URGENT - WEATHER MESSAGE National Weather Service Grand Forks ND 311 PM CDT Tue Oct 22 2019 MNZ001>004-007-015-022>024-027>032-040-NDZ008-016-027>030-038-039- 049-052-053-222115- /O.CAN.KFGF.WI.Y.0005.000000T0000Z-191022T2200Z/ West Polk-Norman-Clay-Kittson-West Marshall-East Polk-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Pembina- Eastern Walsh County-Grand Forks-Griggs-Steele-Traill-Barnes-Cass- Ransom-Sargent-Richland- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Warren, Stephen, Argyle, Fosston, Fertile, McIntosh, Erskine, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Grafton, Park River, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 311 PM CDT Tue Oct 22 2019 ...WIND ADVISORY IS CANCELLED... Winds have fallen below advisory criteria. Gusts 25 to 35mph will persist into the late afternoon. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Oct 21, 1:08 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Oct 21, 1:08 AM CDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 108 AM CDT Mon Oct 21 2019 .UPDATE... Issued at 107 AM CDT Mon Oct 21 2019 Overall forecast remains on track. The main update was to increase PoPs over a larger area to reflect recent radar and surface observation trends as rain is being reported across much of the forecast area. UPDATE Issued at 1144 PM CDT Sun Oct 20 2019 Rain continues to move into the area from the south and west. deformation zones was setting up over the northwest zones. Otherwise no changes at this update. UPDATE Issued at 955 PM CDT Sun Oct 20 2019 Water vapor loop indicated an upper level low pressure located near central NE. 100-150 meter height falls are expected ahead of the system. Upper low forecast to move into northern WI by 12Z Tue. Two general areas of precipitation is expected with the system. Deformation zone was located south and east of BIS. Deformation zone is expected to spread northeast and weaken overnight and Mon morning. A second deformation zone is forecast to develop over west central MN Mon morning and spread northeast Mon and Mon night. Increased the low for tonight a tad. UPDATE Issued at 654 PM CDT Sun Oct 20 2019 Tweaked winds and dewpoints for the overnight otherwise little change at this update. && .SHORT TERM...(This evening through Monday) Issued at 348 PM CDT Sun Oct 20 2019 Main impacts through Monday night will be widespread rain and windy weather. Early afternoon satellite imagery shows the approaching CO low poised over the High Plains with a strong jet streak digging in from the Pacific NW, prompting strengthening of the system as it propagates east across the Central Plains toward the Great Lakes. Expect modest warm air advection wrapping around the low to yield widespread rain late tonight through Monday morning across the region. Deterministic models show strong mid level Fgen forcing developing across parts of the James River Valley and Devils Lake basin tonight, allowing for periods of moderate to heavy rain to develop. The latest model runs back off a bit in terms of the duration of this mesoscale forcing, hinting at slightly lesser rain amounts than previously expected, but ensemble guidance continues to show potential for some locations to see up to 2 inches of rain in this region (heaviest amounts tonight). Further east over MN lakes country, increased rainfall amounts again (now in the 1-2 inch range) as the latest model runs reintroduce strong Fgen forcing just northwest of the stacked system tomorrow afternoon and evening. Outside of these areas, most locations in northeast ND, far northwest MN, and the immediate RRV can look to still see a half inch to inch of storm total rainfall. Rain will taper off slowly west to east from Monday afternoon through Monday night, with rain chances lingering in northwest MN heading into Tuesday. Of additional concern is strong north winds ramping up Monday morning as diurnal boundary layer coupling mixes down low level jet winds and a strong pressure gradient develops. Expect sustained winds of 25-35 mph with gusts up to 45 mph across much of the region on Monday afternoon and night. This will likely reach wind advisory criteria, but uncertainty lingers regarding the areal and temporal extent of the strongest winds, which could linger well into Tuesday. .LONG TERM...(Tuesday through Sunday) Issued at 348 PM CDT Sun Oct 20 2019 By Tuesday into Tuesday night, the big storm system should be lifting slowly north-northeast into southern Ontario. There may still be a few lingering rain or snow bands over northwest Minnesota, but the rest of the area should be dry. Then by very late Tuesday night into Wednesday, the models show another short wave rotating around the large stacked low over Ontario. This piece of energy mainly tracks across western North Dakota into eastern South Dakota, but some light precipitation associated with it may glance southeast North Dakota into the far southern Red River Valley. Since it appears to be more of a glancing shot, any precipitation for this FA would be minimal. A 500mb trough builds in behind the departing low for Thursday into Thursday night. Some colder air in the 925-700mb layer builds in, which may be enough to produce some lake effect snow downstream of some of the larger lakes across northwest Minnesota. Later shifts can monitor that potential, as some of the operational models are showing precipitation downstream of these larger lakes. Ridging does appear to build back in for the Friday and Saturday time frame. High temperatures look to rebound back into the middle 40s to lower 50s. Finally, by late Saturday into Sunday, a 500mb low begins to dig down the California coast. This turns the flow over the Northern Plains back to the southwest. Although this is quite a ways out, the models are showing a boundary sagging through the FA, and the potential for some light precipitation along it. In addition, this knocks the temperatures back to the cooler side again. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1144 PM CDT Sun Oct 20 2019 Cigs and visibilities continue to lower this evening mainly on the ND side. Cigs were lowest in the south and west zones or around 40 hundred ft. Cigs were 75 hundred ft or higher in the MN side. Expect MVFR/IFR conditions to spread north and east across the area tonight and Mon...across ND Sun night and across MN on Mon as rain moves north and east. && .HYDROLOGY... Issued at 112 PM CDT Sun Oct 20 2019 The system expected to bring the next widespread rainfall to eastern North Dakota and the northwest quarter of Minnesota is approaching from the southwest today. This system is expected to bring widespread 0.50 to 1.00 inch rainfall amounts to the area, with the potential to drop up to 1.50 in some smaller areas. At this point, it appears the favored region for receiving totals in the 1.00 to 1.50 inch range will be over the James and Sheyenne river basins of eastern North Dakota. The river forecasts used these above mentioned precipitation amounts, which brought some changes to the river forecasts today. The biggest change was at Valley City, where the forecast is mainly based on releases from Baldhill Dam. Releases from the dam will be increased, which will bring the forecast for the Sheyenne River at Valley City above major flood stage. It will take longer for the releases from Baldhill to affect other sites further downstream. Other than for the Sheyenne River at Valley City, new river flood warnings were issued for the Snake River at Alvarado, the Red Lake River at Crookston, the Maple River at Enderlin, and the Goose River at Hillsboro. Elsewhere along the mainstem Red River and its other tributaries, the main impact will be prolonged high river levels and perhaps additional crests (mainly in minor to moderate flooding). && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...AM SHORT TERM...BP LONG TERM...Godon AVIATION...JH HYDROLOGY...Godon
Hazardous weather outlook, Oct 20, 3:42 AM CDT, 23 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 342 AM CDT Sun Oct 20 2019 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-211300- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 342 AM CDT Sun Oct 20 2019 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Widespread rainfall will move into much of the region by this afternoon and continue through tonight. Widespread riverine flooding continues along the Red River and its tributaries. Refer to the latest flood warnings and statements for detailed information on specific locations. .DAYS TWO THROUGH SEVEN...Monday through Saturday Widespread rainfall will continue on Monday. Most areas will receive 0.5 to 1.0 inch of rainfall, with the potential for slightly higher amounts in some locations. North winds on Monday will be 25 to 40 mph for parts of the region. Widespread riverine flooding continues along the Red River and its tributaries. Refer to the latest flood warnings and statements for detailed information on specific locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
Wind Advisories in Minnesota, 2019Wind Advisories in North Dakota, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.